Revista de la
Unión Matemática Argentina
A canonical distribution on isoparametric submanifolds I
Cristián U. Sánchez
Volume 61, no. 1 (2020), pp. 113–130

Download PDF


We show that on every compact, connected homogeneous isoparametric submanifold $M$ of codimension $h\geq 2$ in a Euclidean space, there exists a canonical distribution which is bracket generating of step 2. An interesting consequence of this fact is also indicated. In this first part we consider only the case in which the system of restricted roots is reduced, reserving for a second part the case of non-reduced restricted roots.